Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin Side Effect?

Posted by Rabbit on September 27, 1998, at 15:52:34

In reply to Re: Wellbutrin Side Effect?, posted by Barbara on September 3, 1998, at 11:07:15

I haven't had any hair loss, but I have
noticed some other side effects. When
I first went on it, I had decreased
appetite and consequently lost weight,
however once I realized this I just had
to make it a point to eat. I did find
that I was able to eat more in a single
sitting, like I didn't feel as full, so
maybe that's related to weight gain. I
have also been sweating a whole lot.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rabbit thread:126